Baklouti, Ali and Thangavelu, Sundaram (2010) Variants of Miyachiï¿½s Theorem for Nilpotent lie Groups. In: Journal of the Australian Mathematical Society, 88 (1). pp. 1-17.
VARIANTS_OF.pdf - Published Version
Restricted to Registered users only
Download (167Kb) | Request a copy
We formulate and prove two versions of Miyachiï¿½s theorem for connected, simply connected nilpotent Lie groups. This allows us to prove the sharpness of the constant 1/4 in the theorems of Hardy and of Cowling and Price for any nilpotent Lie group. These theorems are proved using a variant of Miyachiï¿½s theorem for the group Fourier transform.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Cambridge University Press.|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||19 Aug 2011 10:01|
|Last Modified:||19 Aug 2011 10:01|
Actions (login required)